# SDR UALA2009102103279

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,333 hours, 9,408 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Connector
- Condition: Arced
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CTR SYSTEM NR 1 ACMP ELECTRICAL CONNECTOR D482P PINS SHOW SIGNS OF ARCING.  INSTALLED NEW CONNECTOR D482P.  OPS CHECKS GOOD.
